# SDR 96ZZZM434

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Le Slat
- Part time: 44,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MSI 702-0125-1003, DENT AT RW SLAT STATION 193.5.  CUT OUT DENTED (DAMAGED) AREA.  INSTALLED FLUSH REPAIR PER SRM 57-50-3 FIG 1 (REPAIR II).  INSTALLED DOUBLER .080 2024-0 4.5 INCH BY 7.25 INCH FILLER .063 2024-T3 2.75 INCH BY 5 INCH.  FASTENERS AND PRC INSTALLED PER SRM 57-50-3.
